Alert archive / Colorado / Winter Storm Warnings in 2022
Winter Storm Warning 17, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at Dec 1, 2022, 3:49 AM MST for Chaffee County, Lake County, Saguache County, Colorado. It took effect at Dec 2, 2022, 12:00 AM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2022, 3:49 AM MST (10:49 UTC)
- In effect from
- Dec 2, 2022, 12:00 AM MST
- Expired
- Dec 2, 2022, 5:00 PM MST
- In force
- 17 hr
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Lake County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 173 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2576 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
013 WWUS45 KPUB 011049 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 349 AM MST Thu Dec 1 2022 COZ058>061-063-011900- /O.UPG.KPUB.WS.A.0011.221202T1200Z-221203T0000Z/ /O.NEW.KPUB.WS.W.0017.221202T0700Z-221203T0000Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- 349 AM MST Thu Dec 1 2022 ...WINTER STORM WARNING HAS BEEN ISSUED FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 3 to 7 inches. Winds gusting as high as 70 mph. * WHERE...Western Mosquito Range Above 11000 Feet, Lake County Below 11000 Feet, Eastern Sawatch Mountains Above 11000 Feet, Western Chaffee County Between 9000 and 11000 Feet, and East Chaffee County Above 9000 Feet. * WHEN...From midnight tonight to 5 PM MST Friday. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ068-011900- /O.UPG.KPUB.WS.A.0011.221202T1200Z-221203T0000Z/ /O.NEW.KPUB.WW.Y.0032.221202T1200Z-221203T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 349 AM MST Thu Dec 1 2022 ...WINTER WEATHER ADVISORY HAS BEEN ISSUED FROM 5 AM TO 5 PM MST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. Winds gusting as high as 70 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...From 5 AM to 5 PM MST Friday. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
6 follow-up statements
694 WWUS45 KPUB 011847 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1147 AM MST Thu Dec 1 2022 COZ058>061-063-020300- /O.CON.KPUB.WS.W.0017.221202T0700Z-221203T0000Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- 1147 AM MST Thu Dec 1 2022 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 3 to 7 inches. Winds gusting as high as 70 mph. * WHERE...Western Mosquito Range Above 11000 Feet, Lake County Below 11000 Feet, Eastern Sawatch Mountains Above 11000 Feet, Western Chaffee County Between 9000 and 11000 Feet, and East Chaffee County Above 9000 Feet. * WHEN...From midnight tonight to 5 PM MST Friday. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. The hazardous conditions could impact the Friday morning commute. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ068-020300- /O.CON.KPUB.WW.Y.0032.221202T1200Z-221203T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 1147 AM MST Thu Dec 1 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. Winds gusting as high as 70 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...From 5 AM to 5 PM MST Friday. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. The hazardous conditions could impact the Friday morning commute. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
596 WWUS45 KPUB 012157 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 257 PM MST Thu Dec 1 2022 COZ058>061-063-020600- /O.CON.KPUB.WS.W.0017.221202T0700Z-221203T0000Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- 257 PM MST Thu Dec 1 2022 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 inches. Winds gusting as high as 70 mph. * WHERE...Western Mosquito Range Above 11000 Feet, Lake County Below 11000 Feet, Eastern Sawatch Mountains Above 11000 Feet, Western Chaffee County Between 9000 and 11000 Feet, and East Chaffee County Above 9000 Feet. * WHEN...From midnight tonight to 5 PM MST Friday. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. The hazardous conditions could impact the Friday morning commute. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ068-020600- /O.CON.KPUB.WW.Y.0032.221202T1200Z-221203T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 257 PM MST Thu Dec 1 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. Winds gusting as high as 70 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...From 5 AM to 5 PM MST Friday. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. The hazardous conditions could impact the Friday morning commute. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
581 WWUS45 KPUB 021048 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 348 AM MST Fri Dec 2 2022 COZ058>061-063-021900- /O.CON.KPUB.WS.W.0017.000000T0000Z-221203T0000Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- 348 AM MST Fri Dec 2 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 inches. Winds gusting as high as 70 mph. * WHERE...Central mountain region. * WHEN...Through 5 PM MST Today. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ068-021900- /O.CON.KPUB.WW.Y.0032.221202T1200Z-221203T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 348 AM MST Fri Dec 2 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. Winds gusting as high as 70 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Through 5 PM MST Today. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Hodanish
727 WWUS45 KPUB 021846 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1146 AM MST Fri Dec 2 2022 COZ058>061-063-030000- /O.CON.KPUB.WS.W.0017.000000T0000Z-221203T0000Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- 1146 AM MST Fri Dec 2 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Heavy snow. Additional snow accumulations of up to two inches. Winds gusting as high as 70 mph. * WHERE...Western Mosquito Range, Lake County, Eastern Sawatch Mountains, and East Chaffee County Above 9000 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ068-030000- /O.CON.KPUB.WW.Y.0032.000000T0000Z-221203T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 1146 AM MST Fri Dec 2 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of up to two inches. Winds gusting as high as 65 mph. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Very strong winds could cause extensive tree damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
518 WWUS45 KPUB 022206 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 306 PM MST Fri Dec 2 2022 COZ068-022315- /O.CAN.KPUB.WW.Y.0032.000000T0000Z-221203T0000Z/ Eastern San Juan Mountains Above 10000 Feet- 306 PM MST Fri Dec 2 2022 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has ended, therefore the Winter Weather Advisory is cancelled. $$ COZ058>061-063-030000- /O.CON.KPUB.WS.W.0017.000000T0000Z-221203T0000Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- 306 PM MST Fri Dec 2 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of up to one inch. Winds gusting as high as 60 mph. * WHERE...Western Mosquito Range, Lake County, Eastern Sawatch Mountains, and East Chaffee County Above 9000 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. Widespread blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. Strong winds could cause tree damage. The cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
051 WWUS45 KPUB 022355 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 455 PM MST Fri Dec 2 2022 COZ058>061-063-030100- /O.EXP.KPUB.WS.W.0017.000000T0000Z-221203T0000Z/ Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- 455 PM MST Fri Dec 2 2022 ...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Lingering snow showers are possible over the mountains, but snowfall rates and accumulation will be limited, therefore the Winter Storm Warning has been allowed to expire. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Nov 30, 10:47 PM MST, 5 hours 2 minutes earlier.
Area forecast discussion, Nov 30, 10:47 PM MST, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1047 PM MST Wed Nov 30 2022 .SHORT TERM...(This evening through Thursday) Issued at 252 PM MST Wed Nov 30 2022 Key Messages: 1) Quiet weather continues tonight and tomorrow for southern Colorado, though increasing winds are expected. Tonight... Quiet weather is still in store for the short term period. During the AM hours of Thursday, the primary synoptic influence will still be an overall ridge of high pressure. This ridge will keep more synoptic subsidence in place across the region. This will remain unfavorable for precipitation development, so dry conditions are expected for southern Colorado. Within this flow though, an amorphous wave/disturbance is anticipated to drift eastward in the flow. This small wave will bring enough synoptic lift to increase mid to high level cloud coverage over southern Colorado. Temperatures for overnight will be "warmer" than the Tuesday night. Given greater cloud cover, cooling will be more limited, but chilly temperatures are still expected. The plains will fall into the 10s and 20s, the mountains and valleys will drop into the single digits and 10s. Tomorrow... The quiet stretch of weather continues through Thursday. The overall ridging pattern will continue, but winds aloft will start to increase ahead of an approaching trough, which SREF and HREF ensemble model guidance are in strong agreement on. This ridge will still keep synoptic descent in place over southern Colorado, given the majority of stronger synoptic forcing will remain further northwest during Thursday. Given this pattern, conditions will remain dry across southern Colorado during the day Thursday. Also with the increasing winds aloft, higher terrain areas will start to experience increasing sustained winds and gusts, especially later in the day as the trough approaches. A warmup to above average temperatures is also expected. Westerly winds will develop during the day, which will induce compressional warming across southern Colorado. The eastern plains will warm into the upper 50s to mid 60s, and valleys will reach the mid 40s to low 50s, and the mountains will rise into the 20s. .LONG TERM...(Thursday night through Wednesday) Issued at 252 PM MST Wed Nov 30 2022 .LONG TERM... Key Messages: 1) Mountain wave high winds expected Thursday night, spreading into the plains on Friday 2) Period of wind driven snow and blowing snow for the Continental Divide mountains with winds likely to amplify impacts 3) Critical Fire Weather Friday for the southeast plains Winds will increase quickly Wednesday evening as strong winds aloft combined with a stable mountain top inversion spread high winds across the peaks into the adjacent lower elevations of the southeast mountains during the early evening. This will start earliest across the Sangre De Cristo mountains then spread into the Pikes Peak region by midnight. High res models show winds expanding into more of the adjacent I-25 corridor around midnight then into the southeast plains Friday morning through early afternoon as mixing behind the upper trough passage transports higher winds aloft to the surface. With H7 winds around 50-70 kts, gust potential will range from 70 to near 100 mph in and near the southeast mountains with gusts to 60 mph across the plains, with the risk decreasing with eastward extent. High winds will subside for most areas by 5 PM as the cold front behind the passing trough shifts winds from the north across the plains. Other places that could see high wind criteria will be the San Luis Valley, but given the current suite of high res and model blends, the signal wasn't quite strong enough for inclusion in the watch at this point. Snow will spread into the Continental Divide Thursday night, ramping up quickly towards 5 AM Friday with a period of wind driven snow expected on Friday. Although snowfall amounts appear to come up shy of the winter storm warning criteria, hazards and impacts will likely be amplified by the wind driven snow and visibility restrictions. Have hoisted Winter Storm Watches for the eastern San Juan mountains and the Sawatch and Mosquito ranges for Friday. Greatest impacts will be across Monarch and Fremont Passes, with lesser and briefer impacts for the eastern San Juan mountains. Suspect the eastern San Juans will likely need advisories as the time gets closer, while the Sawatch and Mosquito ranges will need winter storm warnings. But a slight increase in QPF across the easter San Juans could bring greater impacts, therefore Winter Storm Watches have been issued for all areas. Snow will decrease quickly Friday evening as drier air and subsidence moves in behind the system, though some isolated orographic snow showers may continue Friday evening for northern areas. With the strong winds across the southeast plains, critical fire weather will be likely for Friday as well and Fire Weather Watches have been issued for most of the plains along and south of highway 50. Although southern El Paso county may be more marginal with fuels, given the dryness of finer fuels, even in areas where some light snow has fallen, have opted to include this area in the Fire Weather Watch. Southern and eastern sections of that zone will have a higher chance of meeting criteria even with humidities in the 15-20% range given the strength of the winds. Flow aloft transitions to southwesterly as another system reloads across the western U.S. and a strong upper Jet translates across the southern/central Rockies into early next week. After a brief reprieve Friday night, snow will ramp up again across the Continental Divide on Saturday and continues off an on into early next week. After a cool down for Saturday, temperatures will rebound again across the lower elevations punctuated by more windy periods. -KT && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1047 PM MST Wed Nov 30 2022 VFR conditions expected at COS, PUB and ALS over the next 24 hours, with gusty southwest 10g20kt winds developing Thursday morning at all 3 terminals. Aft 00Z, winds will likely weaken through the early evening, before becoming strong westerly aft this taf period, as westerly flow aloft continues to increase ahead of a strong jet stream. At COS, winds will likely become light southeast with developing LLWS, as potential mtn wave sets up. This could bring very strong westerly winds to areas west of the terminal at the tail end of this taf period. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from late Thursday night through Friday afternoon for COZ058>061-063-068. High Wind Watch from Thursday afternoon through Friday afternoon for COZ072>088. Fire Weather Watch from Friday morning through Friday afternoon for COZ227>233-235>237. High Wind Watch from Friday morning through Friday afternoon for COZ089-093>099. && SHORT TERM...SIMCOE LONG TERM...RISER/KT AVIATION...MW
Hazardous weather outlook, Nov 30, 4:31 AM MST, 23 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 431 AM MST Wed Nov 30 2022 COZ058>089-093>099-011145- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 431 AM MST Wed Nov 30 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Snowfall will begin over the mountains Thursday night into early Friday. On Friday, strong, gusty west winds will set in over most of the area and will last throughout the day, with gusts upwards of 50 mph or more possible. Spotty near-critical fire weather conditions will also be possible over portions of the southeast plains. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 34/GARBEROGLIO
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:45 AM MST | Red Flag Warning | PUB | Baca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more | 37 hr |
| Dec 1, 3:49 AM MST | Winter Weather Advisory | PUB | Conejos, Mineral, Rio Grande | 35 hr |
| Dec 1, 4:04 AM MST | High Wind Warning | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more | 37 hr |
Nearby
Winter Storm Warnings in Colorado, 2022Every winter storm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.